# SDR Q2SA20170109293

- Difficulty date: January 9, 2017
- Submitted: January 18, 2017
- Operation: Air carrier
- Aircraft: N498SA
- Make and model: Boeing 737-4Q8
- Aircraft serial: 26334
- Aircraft time: 54,318 hours, 33,983 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Bulged
- Location: Bs 1060-1068
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER FUSELAGE FROM BS 1060 TO BS 1068 BETWEEN STR 23 TO 24R WITH BULGED SKIN.   REPAIRED IAW EO COO-EO-2016-2030-R04 DATED DEC-29-2016,  AIRCRAFT GROUNDED.
